Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Analysis of Vacation Time in Queues with Phase Arrivais and Services

S. S. Mishra
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 42 (90), No. 2 (1999), pp. 109-114
Stable URL: http://www.jstor.org/stable/43678700
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analysis of Vacation Time in Queues with Phase Arrivais and Services
Preview not available

Abstract

This paper studies queues with phase arrivals and services to discuss utilisation of vacation time which is usually taken by a server. Various useful results including LSTs for the occupation period and cycle time have also been deduced.

Page Thumbnails

  • Thumbnail: Page 
[109]
    [109]
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114